# SDR A6WA201441853

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 26,505 hours, 25,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED AT INBD & OTBD SIDES BETWEEN FS 310 & 349.
